# SDR SIMA20150325012

- Difficulty date: March 25, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 27,920 hours, 23,888 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIRE WALL CRACKED BY RT LOWER MOUNT.  REPAIRED CRACK IN APU FIREWALL BY RT LOWER MOUNT IAW SRM 53-32-13 & ETN-EM-53-244.
